MathSciNet Relay Station
MathSciNet bibliographic data
MR786622 (87a:46104) 46L50 (81E99 82A15)
Hudson, R. L.; Lindsay, J. M. A noncommutative martingale representation theorem for non-Fock quantum Brownian motion. J. Funct. Anal. 61 (1985), no. 2, 202–221.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement